# SDR REXA2013082101673

- Difficulty date: August 21, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,153 hours, 9,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 517-565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN PANEL CHAFED AT FWD BAGGAGE DOOR UPPER CUT-OUT, FS 517 TO 565 S19 - 20L.  BLENDED  FUSELAGE SKIN AND IS WITHIN LIMITS IAW REO 690-53-31-176.  BLEND AT FWD BAGGAGE DOOR CUTOUT IS IN LIMITS IAW EO R53469.
